# SDR SWAA2022030726006

- Difficulty date: April 5, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON EXTERNAL DOUBLER AT ROW 44 BS747+ 7.5' BL0 - RBL2.5. / CORROSION ON ROW 44 DOUBLER AT BS747+7.5' BL0-RBL2.5 WAS REPAIRED IAW ATS ER 19-02804 REV IR DATED 07MAY19 AND EA 1-753-34778 REV IR
